Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 231, NWS Louisville, KY

May 10, 2011Nicholas County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 10, 2011, 3:45 PM EDT for Nicholas County, Kentucky. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2011, 3:45 PM EDT (19:45 UTC)
Expired
May 10, 2011, 4:00 PM EDT
In force
15 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
2.75 in
Wind
60.0 mph

County Nicholas County, KY

The radar

The Jackson,KY radar (KJKL), 91 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 1:10 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-487 J/kg
Mixed-layer LCL
1473 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WUUS53 KLMK 101945
SVRLMK
KYC181-102000-
/O.NEW.KLMK.SV.W.0231.110510T1945Z-110510T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EDT TUE MAY 10 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN NICHOLAS COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 400 PM EDT

* AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP
  TO BASEBALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS   
STORM WAS LOCATED NEAR EAST UNION...MOVING SOUTHEAST AT 30 MPH. THIS 
STORM HAS A HISTORY OF PRODUCING BASEBALL SIZE HAIL IN CARLISLE.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...

  MAINLY RURAL AREAS OF SOUTHEASTERN NICHOLAS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE DAMAGING HAIL...CAPABLE OF CAUSING EXTENSIVE
PROPERTY DAMAGE AND SERIOUS INJURY. TAKE COVER NOW! AVOID WINDOWS.

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3820 8397 3820 8398 3821 8399 3822 8399
      3821 8400 3822 8402 3833 8391 3830 8385
TIME...MOT...LOC 1944Z 307DEG 25KT 3822 8392
WIND...HAIL 60MPH 2.75IN

$$

EER
1 follow-up statement
518 
WWUS53 KLMK 101955
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
355 PM EDT TUE MAY 10 2011

KYC181-102005-
/O.EXP.KLMK.SV.W.0231.000000T0000Z-110510T2000Z/
NICHOLAS KY-
355 PM EDT TUE MAY 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NICHOLAS COUNTY
WILL EXPIRE AT 400 PM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

LAT...LON 3820 8397 3820 8398 3821 8399 3822 8399
      3821 8400 3822 8402 3833 8391 3830 8385
TIME...MOT...LOC 1955Z 307DEG 25KT 3817 8384

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:50 PM EDT, 55 minutes earlier.

Area forecast discussion, May 10, 2:50 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
250 PM EDT TUE MAY 10 2011

.SHORT TERM (TONIGHT AND WEDNESDAY)...

UPPER RIDGE AXIS JUST TO OUR WEST THIS AFTERNOON HAS BEEN CRUSHING
ANY CONVECTION THAT HAS TRIED TO MAKE A RUN ACROSS SOUTHERN
ILLINOIS. DENSE CIRRUS DEBRIS HAS FLOWED OFF OF THE DYING CONVECTION
INTO SOUTHWEST INDIANA AND NORTHWEST KENTUCKY HELPING TO FURTHER
SQUASH STORM DEVELOPMENT. THOUGH A STRAY STORM COULD MAKE IT UP AND
OVER THE TOP OF THE RIDGE INTO WESTERN SECTIONS OF SOUTHERN INDIANA
AND NORTHERN KENTUCKY...IT STILL APPEARS THAT THE BEST CHANCE OF
STORMS LATE THIS AFTERNOON AND EARLY THIS EVENING IN THE LMK CWA
WILL BE IN THE KENTUCKY BLUE GRASS AND EASTERN SECTIONS OF SOUTHERN
INDIANA TOWARDS THE MADISON AREA. THIS REGION IS ON THE EASTERN EDGE
OF THE UPPER RIDGE AND CLOSER TO A WARM FRONT REACHING FROM CHICAGO
TO CHARLESTON WEST VIRGINIA...AND HAS HAD LESS CLOUD CONTAMINATION.
VISIBLE SATELLITE SHOWING ROBUST NEW CONVECTION FIRING FROM CENTRAL
INDIANA TO SOUTHWESTERN VIRGINIA...IN LINE WITH WHAT THE SHORT TERM
MODELS WERE SAYING THIS MORNING. THE ATMOSPHERE IS PLENTY UNSTABLE
ENOUGH FOR SOME SEVERE STORMS...WITH LARGE HAIL AND DAMAGING WINDS
THE MAIN THREATS. COULD SEE AN ISOLATED TORNADO BEFORE SUNSET BUT
BETTER CHANCES FOR TORNADOES WILL BE TO OUR NORTHEAST.

STORMS WILL WEAKEN AS THE SUN FALLS BELOW THE HORIZON AND WILL MOVE
OFF TO THE SOUTHEAST BY MID EVENING. THE REST OF THE NIGHT WILL BE
PARTLY CLOUDY AND SOMEWHAT MUGGY WITH THE MERCURY FALLING INTO THE
MID 60S. FOG MAY FORM AGAIN IN THE EARLY MORNING HOURS BUT
WIDESPREAD DENSE FOG IS NOT EXPECTED.

UPPER RIDGE MOVES OVERHEAD TOMORROW RESULTING IN A SUMMERLIKE DAY.
URBAN LOUISVILLE WILL SEE LOWER 90S WITH OTHER AREAS IN THE 85 TO 90
DEGREE RANGE. AN ISOLATED STORM COULD POP UP IN THE HEAT OF THE DAY
BUT OVERALL IT SHOULD BE DRY.

.LONG TERM (WEDNESDAY NIGHT - TUESDAY)...

WEDNESDAY NIGHT THROUGH TUESDAY...

THE UPPER AIR FLOW...IN A PATTERN THAT IS NOT THAT UNCOMMON IN
MAY...HAS BECOME QUITE AMPLIFIED. A DEEP CLOSED LOW OVER THE EASTERN
ATLANTIC HAS SLOWED THE NORMAL EASTWARD PROGRESSION OF RIDGES AND
TROUGHS THAT IS TYPICAL AT MID-LATITUDES. RIDGING WILL PRE-DOMINATE
OVER THE LOWER OHIO VALLEY THROUGH EARLY FRIDAY...ONLY TO BE
REPLACED BY A DEVELOPING CLOSED LOW THAT WILL STALL OVER THE REGION
TOWARDS THE EARLY PORTION OF NEXT WEEK.

IN A NUTSHELL...WARM HUMID CONDITIONS THROUGH FRIDAY WILL BE
REPLACED BY AN EXTENDED COOL PERIOD THAT BEGIN SATURDAY OR SUNDAY AND
CONTINUE POSSIBLY THROUGH NEXT TUESDAY OR WEDNESDAY.

ENERGY ASSOCIATED WITH THE DEEP WESTERN TROUGH CURRENTLY OVER THE
ROCKIES WILL SPLIT THIS AFTERNOON...WITH THE SOUTHERN PORTION OF
THIS TROUGH DEVELOPING INTO A CLOSED LOW BY THURSDAY MORNING. THIS
NEARLY CUTOFF 500MB CIRCULATION WILL THEN SLOWLY DRIFT EASTWARD OVER
THE CENTRAL PLAINS AND IS FORECAST TO LIE OVER MISSOURI BY EARLY
SATURDAY.

AHEAD OF THIS FEATURE...WARM AND HUMID AIR WILL PREVAIL OVER THE
LOWER OHIO VALLEY. BOTH THE NAM AND THE GFS MOVE THE 500MB RIDGE
AXIS EAST OF KENTUCKY BY THURSDAY AFTERNOON. THIS WILL ALLOW WEAK
SOUTHERLY FLOW TO BEGIN OVER THE COMMONWEALTH.

EXPECT A VERY WARM AND HUMID DAY THURSDAY WITH ISOLATED TO SCATTERED
AFTERNOON AND EVENING THUNDERSTORMS. HIGHS SHOULD AGAIN REACH THE
MID TO UPPER 80S. AS THE AFOREMENTIONED 500MB CIRCULATION SLOWLY
APPROACHES...CHANCES FOR SCATTERED CONVECTION WILL INCREASE
THURSDAY EVENING AND ESPECIALLY FRIDAY...AS DIFFLUENT UPPER FLOW WILL
PROVIDE SOME SUPPORT FOR CONVECTION. ALTHOUGH WARM TEMPERATURES ARE
STILL EXPECTED FRIDAY...SATURDAY MAY SEE A SHARP COOLDOWN DEPENDING
ON THE PROXIMITY OF THE CLOSED LOW. HIGHS SATURDAY COULD EASILY
RANGE FROM THE UPPER 60S TO THE UPPER 70S DEPENDING ON RAIN AND
CLOUD COVER.

WILL PUT 50% POPS FOR FRIDAY AND SLIGHTLY LESS FOR SATURDAY.

MUCH OF THE EXTENDED GUIDANCE SLOWLY MOVES THE 500MB CUTOFF LOW FROM
MISSOURI TO TENNESSEE IN THE SATURDAY THROUGH TUESDAY TIME FRAME.
THIS WILL PRODUCE COOLISH WEATHER WITH INCREASED AFTERNOON
CLOUDINESS AND A POTENTIAL FOR SCATTERED SHOWERS EACH DAY. HIGHS
SUNDAY THROUGH TUESDAY MAY HAVE DIFFICULTY REACHING 70.

&&

.AVIATION (18Z TAF ISSUANCE)...

SCATTERED STORMS ARE STILL EXPECTED TO ERUPT THIS AFTERNOON AS AN
UPPER WAVE OVER SOUTHERN ILLINOIS INTERACTS WITH AN UNSTABLE
ATMOSPHERE AND A SURFACE WARM FRONT REACHING FROM CHICAGO TO CHARLIE
WEST. BEST CHANCES WILL BE AT LEX...THOUGH TSTM CHANCES AT SDF ARE
LOOKING BETTER AS STORMS TO OUR WEST TRY TO ROUND THE TOP OF THE
UPPER RIDGE. THEY HAVE BEEN STRUGGLING AS THEY RUN IN TO THE RIDGE
BUT THEY WILL NEED TO BE WATCHED.

STORMS MOVE OFF TO THE SOUTHEAST THIS EVENING WITH A QUIET NIGHT TO
FOLLOW. SOME MVFR FOG WILL LIKELY DEVELOP TOWARDS DAWN.

TOMORROW THE AXIS OF THE UPPER RIDGE WILL BE OVERHEAD AND WILL
PREVENT ANYTHING MORE THAN ISOLATED POP-UP STORMS FROM DEVELOPING.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM........13
LONG TERM.........JSD
AVIATION..........13
Hazardous weather outlook, May 10, 1:22 PM EDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
122 PM EDT TUE MAY 10 2011

KYZ070>073-111730-
LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
1222 PM CDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH
MONDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS
TIME...BUT BRIEF HEAVY RAIN AND LIGHTNING WILL BE POSSIBLE WITH
ANY THUNDERSTORM. WIDESPREAD FLOODING PROBLEMS ARE NOT
ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

KYZ026-027-061>064-074>078-081-082-111730-
OHIO KY-GRAYSON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
1222 PM CDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. A FEW STRONG
STORMS WILL BE POSSIBLE WITH SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH
MONDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS
TIME...BUT BRIEF HEAVY RAIN AND LIGHTNING WILL BE POSSIBLE WITH
ANY THUNDERSTORM. WIDESPREAD FLOODING PROBLEMS ARE NOT
ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057-
065>067-111730-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-TAYLOR KY-CASEY KY-LINCOLN KY-
122 PM EDT TUE MAY 10 2011 /1222 PM CDT TUE MAY 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND
POSSIBLY AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH
MONDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS
TIME...BUT BRIEF HEAVY RAIN AND LIGHTNING WILL BE POSSIBLE WITH
ANY THUNDERSTORM. WIDESPREAD FLOODING PROBLEMS ARE NOT
ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

13

In the hours before

Local storm report, May 10, 3:04 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
304 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             CYNTHIANA               38.39N  84.30W
05/10/2011  E0.70 INCH       HARRISON           KY   BROADCAST MEDIA

&&

EVENT NUMBER LMK1100719

13
Local storm report, May 10, 3:07 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
307 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             MILLERSBURG             38.30N  84.15W
05/10/2011  M1.00 INCH       BOURBON            KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1100720

13
Local storm report, May 10, 3:22 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
322 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             MILLERSBURG             38.30N  84.15W
05/10/2011  E1.75 INCH       BOURBON            KY   FIRE DEPT/RESCUE

&&

EVENT NUMBER LMK1100721

RL
Local storm report, May 10, 3:26 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
326 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     HAIL             MILLERSBURG             38.30N  84.15W
05/10/2011  E2.75 INCH       BOURBON            KY   PUBLIC

&&

EVENT NUMBER LMK1100722

13
Local storm report, May 10, 3:34 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
334 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             CARLISLE                38.31N  84.04W
05/10/2011  E2.75 INCH       NICHOLAS           KY   PUBLIC

            GOLF BALL TO BASEBALL SIZED HAIL

&&

EVENT NUMBER LMK1100723

13
Local storm report, May 10, 3:36 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
336 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     HAIL             CARLISLE                38.31N  84.04W
05/10/2011  M2.75 INCH       NICHOLAS           KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1100724

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 2:45 PM EDTSpecial Weather StatementLMKBourbon, Nicholas30 min
May 10, 2:49 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas26 min
May 10, 3:15 PM EDTSevere Thunderstorm WarningLMKBourbon, Nicholas30 min
May 10, 3:35 PM EDTSevere Thunderstorm WarningLMKHarrison, Nicholas25 min
May 10, 3:55 PM EDTSevere Thunderstorm WarningLMKHarrison, Nicholas35 min
May 10, 4:22 PM EDTSevere Thunderstorm WarningLMKNicholas23 min
May 10, 4:45 PM EDTFlash Flood WarningLMKNicholas84 min
May 10, 4:45 PM EDTSevere Thunderstorm WarningLMKNicholas30 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.